# SDR VNAA20251014029

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: SH670363674
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH APRON STRUCTURE IS CRACKED IN THE RH MLG WHEEL WELL. CORRECTIVE ACTION: REPAIRED APRON STRUCTURE IAW MHIRJ REO 670-53-42-118 REV-- DATED 2025-03-06.
